Approximating fixed points of generalized nonexpansive mappings via faster iteration schemes

Anupam Sharma, Mohammad Imdad

Abstract


In this paper, we approximate fixed points of generalized nonexpansive mappings in Banach spaces under relatively faster iteration schemes and also prove some weak and strong convergence theorems. Our results generalize and improve several previously known results of the existing literature.

Full Text: PDF

How to Cite this Article:

Anupam Sharma, Mohammad Imdad, Approximating fixed points of generalized nonexpansive mappings via faster iteration schemes, Advances in Fixed Point Theory, Vol 4, No 4 (2014), 605-623

Copyright © 2014 Anupam Sharma, Mohammad Imdad. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.